# SDR UPS01236257

- Difficulty date: June 28, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N934UP
- Make and model: Boeing 727-21C
- Aircraft serial: 19135
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage Bs913.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CRACK INDICATION AT FRAME, FUSELAGE BS913.5 RIGHT SIDE.     CRACK CONFIRMED BY NDT INSP.  PART 6 51-00-00 STOP DRILL CRACK AT FRAME AT BS 913.5 B727-51-10-01 INSTALLED KIT REPAIR AS PER EO B727- 5310-1896-B APPENDIX C  AT FRAM FUSELAGE BS 913.5 RH SIDE KIT #65627 194-26.
